# SDR UIEA200400093

- Difficulty date: May 12, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

AFT CARGO FIRE WARNING LIGHT ILLUMINATED, CAUSING FIRE WARNING.  CARRIED OUT PROCEDURE IAW QRH.  RETURNED FOR LANDING. CARRIED OUT INSPECTION OF AFT CARGO IAW MM 26-16-00.  NO EVIDENCE OF SMOKE OR FIRE DAMAGE.  OFF LOADED CARGO FOR INSPECTION.  ALL SYSTEM NORMAL, FIRE TEST CARRIED OUT.  OPS CHECKED SATISFACTORY.  CARRIED OUT CONDITIONL IAW MM 5-51-39, SEE LOG PAGE 82077 ITEM NR 1/2.  (M)
